Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 92, NWS Shreveport, LA

April 20, 2011Howard County, Sevier County, Arkansas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 20, 2011, 5:39 PM CDT for Howard County, Sevier County, Arkansas; McCurtain County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 5:39 PM CDT (22:39 UTC)
Expired
Apr 20, 2011, 6:30 PM CDT
In force
51 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Howard County, AR, Sevier County, AR, McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 119 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 5:40 PM CDTHAIL 1Hochatown, OKQUARTER SIZE HAIL FELL FROM THE 2ND SEVERE THUNDERSTORM THAT TRACKED ACROSS BEAVERS BEND STATE PARK NEAR BROKEN BOW LAKE.
Apr 20, 6:25 PM CDTHAIL 12 S Dierks, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 2:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2758 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
1.6
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WUUS54 KSHV 202239
SVRSHV
ARC061-133-OKC089-202330-
/O.NEW.KSHV.SV.W.0092.110420T2239Z-110420T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
539 PM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN HOWARD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...UMPIRE...DIERKS...
  NORTHERN SEVIER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF DE QUEEN...

* UNTIL 630 PM CDT

* AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR GILLHAM...OR 8 MILES NORTH OF DE QUEEN...AND
  MOVING EAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS INDICATED   
  JUST SOUTH OF HOCHATOWN OKLAHOMA...AND WAS ALSO MOVING EAST AT 30  
  MPH. QUARTER TO GOLF BALL SIZE HAIL WILL ALSO BE POSSIBLE WITH     
  THIS SECOND SEVERE THUNDERSTORM.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ATHENS AND CORINTH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE 
IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL UP TO THE SIZE OF QUARTERS HAS BEEN REPORTED IN HOCHATOWN WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3436 9393 3428 9392 3427 9391 3419 9391
      3418 9380 3404 9382 3401 9483 3424 9480
      3426 9446 3420 9446 3420 9425 3436 9425
TIME...MOT...LOC 2237Z 265DEG 26KT 3416 9437

$$

15
1 follow-up statement
296 
WWUS54 KSHV 202317
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 PM CDT WED APR 20 2011

ARC061-133-OKC089-202330-
/O.CON.KSHV.SV.W.0092.000000T0000Z-110420T2330Z/
SEVIER AR-HOWARD AR-MCCURTAIN OK-
617 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR MCCURTAIN...HOWARD AND SEVIER COUNTIES...

AT 617 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL.  THIS STORM WAS LOCATED 
NEAR LEBANON...OR JUST SOUTHWEST OF DIERKS...MOVING EAST SOUTHEAST 
AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR 
GILLHAM...AND WAS MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF 
QUARTERS WILL BE POSSIBLE FROM THIS SECOND SEVERE THUNDERSTORM.  

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MUDDY
FORK AND CORINTH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE 
IMMEDIATELY FOR...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL UP TO THE SIZE OF QUARTERS HAVE BEEN REPORTED IN HOCHATOWN WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3436 9393 3428 9392 3427 9391 3419 9391
      3418 9380 3404 9382 3402 9468 3424 9468
      3426 9446 3420 9446 3420 9425 3436 9425
TIME...MOT...LOC 2314Z 282DEG 25KT 3408 9407

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:47 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 20, 3:47 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
347 PM CDT WED APR 20 2011

.DISCUSSION...
COLD FRONT NOW LOCATED FROM GILMER TX...TO JEFFERSON TX...TO JUST
S OF THE AR/LA STATE LINE. WEAK UPPER DISTURBANCE HAS INITIATED
ELEVATED CONVECTION ACROSS AREAS N OF THE FRONT...WHERE ELEVATED
INSTABILITY AND AMPLE LAPSE RATES LINGER. SOME OF THE STORMS HAVE
STRENGTHENED TO SEVERE LIMITS...PROMPTING THE ISSUANCE OF SEVERE
THUNDERSTORM WATCH 170. CONVECTION IS FCST TO EVENTUALLY FIRE
FURTHER S ALONG THE FRONT...AS DAYTIME HEATING HELPS TO OVERCOME
CIN. CONVECTIVE INTENSITY SHOULD DECREASE WITH THE LOSS OF HEATING
THIS EVENING. THE FRONT WILL BEGIN TO LIFT N BY TONIGHT AS A SFC
LOW DEVELOPS IN THE LEE OF THE ROCKIES.

CONVECTION WILL REMAIN POSSIBLE...MAINLY ACROSS THE NRN
SECTIONS...AND FINALLY LIFT N OF OUR REGION BY LATE THU NIGHT...AS
THE SFC LOW MOVES OUT INTO THE CENTRAL PLAINS. A WEAK SHORT WAVE
IS FCST TO EJECT ON FRI...TRAILING A NEW FRONT ACROSS CENTRAL
OK...AND N CENTRAL TX. THIS FRONT WILL STALL...AS A SERIES OF SFC
LOWS DEVELOP OVER W TX. SCHC/CHC POPS WILL REMAIN ACROSS THE NWRN
SECTIONS THROUGH MOST OF THE REMAINDER OF THE PD ACCORDINGLY.

THE FRONT WILL LIKELY REMAIN IN PLACE UNTIL TUE...WHEN A VIGOROUS
UPPER TROF IS FCST TO MOVE OUT ACROSS THE CENTRAL U.S. THIS SYSTEM
WARRANTS WATCHING AS IT COULD BE OUR NEXT CHANCE AT SUBSTANTIAL
RAINFALL...AND POSSIBLY EVEN SEVERE WEATHER.

WENT ABOVE GUIDANCE ON TEMPS FOR MOST OF THE FCST. ONCE THE FRONT
MOVES N OF THE REGION FRI...NO COOL OFF IS IN SIGHT UNTIL TUE/WED
NEXT WEEK. /12/

&&

.AVIATION...
THE WEAK COLD FRONT CONTINUES TO DRIFT SLOWLY S INTO E TX/N LA THIS
AFTERNOON...AND WILL LIKELY CONTINUE TO DO SO THROUGH EARLY
EVENING...BEFORE STALLING OUT NEAR THE I-20 CORRIDOR OF E TX/N LA.
SCT CONVECTION HAS DEVELOPED N OF THIS BNDRY ACROSS SE OK/SW
AR...AND THIS WILL CONTINUE THROUGH THE AFTERNOON/EARLY
EVENING...AND POSSIBLY FARTHER S IN THE MORE UNSTABLE AIR MASS JUST
S OF THE FRONT. IFR/LOW MVFR CIGS PERSIST N OF THE FRONT...WITH VFR
CIGS S OF THE BNDRY...AND THIS WILL REMAIN THE CASE THROUGH MUCH OF
THE AFTERNOON/EVENING AS THE FRONT STALLS. THE CONVECTION MAY AFFECT
THE TXK/ELD TERMINALS THROUGH THE AFTERNOON...AS WELL AS POSSIBLY
THE SHV/MLU TERMINALS BY LATE AFTERNOON/EARLY EVENING SHOULD
CONVECTION FIRE ALONG THE FRONT ITSELF. MOST OF THE CONVECTION
SHOULD DIMINISH BY MID-EVENING WITH THE LOSS OF HEATING...WITH LOW
MVFR/IFR CIGS DEVELOPING/SPREADING N ACROSS DEEP E TX/NCNTRL LA
AROUND/AFTER 06Z. OVERRUNNING CONDITIONS N OF THE FRONT WILL RESULT
IN IFR CIGS SPREADING EVEN N OF THE FRONT BETWEEN 09-12Z...AND WILL
BE SLOW TO LIFT THROUGH AT LEAST LATE MORNING BEFORE THEY BEGIN TI
LIFT FROM S TO N AS THE FRONT BEGINS TO LIFT N. ISOLATED TSRA WILL
BE POSSIBLE ALONG/N OF THE FRONT MAINLY ACROSS SE OK/SW AR THROUGH
THE PERIOD...DIMINISHING LATE IN THE DAY AS THE FRONT LIFTS N OF THE
REGION. S WINDS 6-12KTS S OF THE FRONT...WILL BECOME ENE 5-10KTS
BEHIND THE FROPA MAINLY ALONG/N OF I-20. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  87  69  89  69 /  40  20  10  10  10
MLU  66  90  67  90  68 /  40  20  10  10  10
DEQ  56  76  64  83  67 /  50  30  20  20  20
TXK  58  80  66  85  67 /  40  20  10  10  10
ELD  60  81  66  85  67 /  40  20  10  10  10
TYR  65  88  70  90  70 /  40  20  10  10  10
GGG  66  88  69  89  69 /  40  20  10  10  10
LFK  70  90  71  90  71 /  40  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

12/15
Hazardous weather outlook, Apr 20, 3:45 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 PM CDT WED APR 20 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-211200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
345 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT WILL MOVE VERY SLOWLY SOUTHWARD THIS AFTERNOON...PROVIDING
A FOCUS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP. ANY STORMS THAT
DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREAT
ASSOCIATED WITH ANY STORMS THAT DEVELOP WILL LIKELY BE LARGE
HAIL...BUT DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORMS REMAIN POSSIBLE THROUGH AT LEAST THURSDAY...AS THE
FRONT LIFTS BACK NORTH AND OUT OF THE FOUR STATE REGION. THUNDERSTORM
ACTIVITY IS POSSIBLE AGAIN TUESDAY...AS A STRONG STORM SYSTEM
APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

12

In the hours before

Local storm report, Apr 20, 3:56 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
356 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             IDABEL                  33.90N 94.82W
04/20/2011  E2.00 INCH       MCCURTAIN          OK   TRAINED SPOTTER

&&

25
Local storm report, Apr 20, 3:58 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
358 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             IDABEL                  33.90N 94.82W
04/20/2011  E2.75 INCH       MCCURTAIN          OK   BROADCAST MEDIA

            BASEBALL SIZED HAIL AT NEWSPAPER OFFICE IN IDABELL

&&

25
Local storm report, Apr 20, 4:05 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             IDABEL                  33.90N 94.82W
04/20/2011  E4.25 INCH       MCCURTAIN          OK   LAW ENFORCEMENT

            REPORTED BY SHERIFFS OFFICE

&&

25
Special weather statement, Apr 20, 4:18 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
418 PM CDT WED APR 20 2011

ARZ050-059-OKZ077-202215-
LITTLE RIVER-MCCURTAIN-SEVIER-
418 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER AND SEVIER...
IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     HORATIO...

AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF BROKEN BOW...OR
18 MILES WEST OF HORATIO...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. SHOULD THIS STORM
INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.

15
Local storm report, Apr 20, 5:00 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             HOCHATOWN               34.20N 94.67W
04/20/2011  E1.00 INCH       MCCURTAIN          OK   PARK/FOREST SRVC

            QUARTER SIZE HAIL FALLING AT THE BEAVERS BEND STATE PARK
            OFFICE NEAR BROKEN BOW LAKE.

&&

15
Special weather statement, Apr 20, 5:20 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
520 PM CDT WED APR 20 2011

ARZ050-051-202315-
HOWARD-SEVIER-
520 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 615 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     SEVIER AND HOWARD...

INCLUDING THE FOLLOWING LOCATIONS...
     GILLHAM AND UMPIRE...

AT 520 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 13 MILES WEST OF GILLHAM...OR 14
MILES NORTHWEST OF DE QUEEN...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. SHOULD THIS STORM
INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:16 PM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier44 min
Apr 19, 8:25 PM CDTTornado WarningSHVLittle River, Sevier50 min
Apr 19, 9:00 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier45 min
Apr 19, 9:29 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier61 min
Apr 19, 9:55 PM CDTSevere Thunderstorm WarningSHVLittle River50 min
Apr 19, 10:06 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier23 min
Apr 19, 10:13 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier62 min
Apr 19, 10:43 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier62 min
Apr 19, 11:17 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Nevada58 min
Apr 19, 11:43 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier62 min
Apr 20, 12:09 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller33 min
Apr 20, 1:41 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier39 min
Apr 20, 4:05 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier40 min
Apr 20, 2:41 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard49 min
Apr 20, 6:30 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier60 min
Apr 19, 7:17 PM CDTSevere Thunderstorm WarningSHVMcCurtain43 min
Apr 19, 8:04 PM CDTSevere Thunderstorm WarningSHVMcCurtain41 min
Apr 19, 10:36 PM CDTSevere Thunderstorm WarningSHVMcCurtain54 min
Apr 20, 3:25 PM CDTSevere Thunderstorm WarningSHVMcCurtain50 min
Apr 20, 4:42 PM CDTSevere Thunderstorm WarningSHVMcCurtain63 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.